# SDR DXTA2018062701118

- Difficulty date: June 25, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N599QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605714
- Aircraft time: 10,138 hours, 7,789 cycles
- Engine: Pwc PW545B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 30J262201
- Part serial: PCEDD0320
- Condition: Oil Consumption
- Location: Right
- Part time: 10,120 hours, 7,804 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CLIMBING THROUGH 7000 FT CREWS EYES STARTED BURNING FOLLOWED BY DEFINITE OIL SMOKE OR MIST.  CONTAMINATION CAUSED BURNING IN THROAT, CREW WENT ON O2 AND RETURNED TO LAND. APU WAS SHUT DOWN.  OIL CONTAMINATION IS COMING FROM ENGINES AT HIGHER POWER SETTING. R&R RIGHT ENGINE
